# SDR DALA2016120209505

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 45,835 hours, 5,937 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING L-CHECK, THE SUBJECT AIRPLANE WAS FOUND WITH CORROSION ON THE SLIDING PISTON LOCATED ON LEFT MAIN LANDING GEAR SHOCK STRUT CAPSULE.  LOCALLY BLEND CORRODED AREA, FLAP PEEN THE REWORKED AREA, APPLY CADMIUM PLATING AND APPLY 2 COATS OF PRIMER PAINT AND ONE COAT OF TOP COAT PER ER/A 480268-14AD.
